MAUDE Adverse Event Report: VYAIRE MEDICAL INFANT FLOW PLUS INFANT CPAP SYSTEM WITH SIPAP FUNCTION; VENTILATOR, NON-CONTINUOUS

VYAIRE MEDICAL INFANT FLOW PLUS INFANT CPAP SYSTEM WITH SIPAP FUNCTION; VENTILATOR, NON-CONTINUOUS
Model Number SIPAP
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).At this time, vyaire medical has not received the suspect device.Once received and evaluated, a follow-up medwatch report will be submitted.
 
Event or Problem Description
It was reported that the "internal pressure drop".There was no report of any patient involvement associated with this reported event.
 
Additional Manufacturer Narrative
This unit was field serviced by a vyaire medical authorized service technician.The service technician was able to verify the customer's reported issue during testing and evaluation.The reported issue was due to a blockage at the left flow meter.The service technician realigned the flow meter block to resolve the reported issue.

Brand Name
INFANT FLOW PLUS INFANT CPAP SYSTEM WITH SIPAP FUNCTION
Common Device Name
VENTILATOR, NON-CONTINUOUS
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key8487637
Report Number2021710-2019-10087
Device Sequence Number19429208
Product Code BZD
UDI-Device Identifier10846446005387
UDI-Public(01)10846446005387(11)20150522
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K031745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIPAP
Device Catalogue Number27476-001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/08/2019
Supplement Date Received by Manufacturer04/15/2019
Initial Report FDA Received Date04/05/2019
Supplement Report FDA Received Date10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1